# SDR U5QA202405240128

- Difficulty date: May 24, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N67JE
- Make and model: Gulstm GIVX
- Aircraft serial: 4092
- Aircraft time: 7,874 hours, 2,686 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FIRST LEG TEB-LGA NORMAL OPS. AFTER T/O FROM LGA LDG GEAR WOULD NOT RETRACT. NOSE GEAR NOT UP CAS POPULATED WE BROUGHT GEAR DOWN GOT 3 GREEN. TRIED GEAR AGAIN. SAME CAS NOW W NOSE DESPIN CAS. WE FOLLOWED QRH FOR THIS. DIRECTING US TO LDG GEAR FAILURE TO RETRACT CHECKLIST. COMPLETED THIS, DIVERTED SWF.  MX C/A: PERFORMED LANDING GEAR HYDRAULIC SELECTOR / DUMP VALVE REMOVAL / INSTALLATION, LANDING GEAR CYCLING OPERATIONAL TEST, LANDING GEAR EMERGENCY EXTENSION SYSTEM FUNCTIONAL CHECK, HYDRAULIC SYSTEM SHUT - OFF VALVE (LEFT AND RIGHT) OPERATIONAL CHECK, HYDRAULIC SYSTEM RESERVOIR (LEFT AND RIGHT) SERVICING, LANDING GEAR EMERGENCY EXTENSION NITROGEN BLOW-DOWN BOTTLE SERVICING AND EMERGENCY LANDING GEAR SYSTEM LINES FLUSH. ALL WORK PERFORMED I.AW. GULFSTREAM G450 AMM 32-39-00, 12-33-00, 12-15-00, 29-15-00, 32-00-00 AND 32-30-03. ALL CHECKS WERE PERFORMED SATISFACTORILY. NO FURTHER DEFECTS NOTED. RII
